# SDR SWI2023F00392

- Difficulty date: August 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS597 STGR19L HAS CORROSION     (C-CHECK RO 10/4/2023)    FRAME AT FS 597 BETWEEN STGR 19L - 18L REMOVED AND REPLACE WITH NEW FABRICATED FRAME P/N SH670-33178-1 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 DWG SH670-33750 REV: AA AND DWG SH670-33100 REV: KCOMPLIED WITH TASK 51-900-1002-SKY
